# SDR IPXA2022031480092

- Difficulty date: March 9, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 23,590 hours, 14,806 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: E132SGAAV
- Part serial: NA
- Condition: Damaged
- Location: 132sg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300DAMAGED CORNERSREPAIR IAW SREO A300-5320-42722-F.
